# SDR ASOA201706024040

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 37,735 hours, 29,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE UPPER FRAME 10 ON THE RIGHT SIDE WAS FOUND TO BE CRACKED AT A RIVET LOCATION.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FRAME SECTION AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
